Alert archive / Montana / Severe Thunderstorm Warnings in 2022

Severe Thunderstorm Warning 19, NWS Missoula, MT

July 7, 2022Lake County, Montana

NWS Missoula, MT issued this severe thunderstorm warning at Jul 7, 2022, 8:07 PM MDT for Lake County, Montana. It was in force for 53 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 7, 2022, 8:07 PM MDT (02:07 UTC)
Expired
Jul 7, 2022, 9:00 PM MDT
In force
53 min
Issued by
NWS Missoula, MT
Area
Storm-based polygon
Damage threat
Considerable
Hail
1.75 in
Wind
60.0 mph

County Lake County, MT

The radar

The Missoula radar (KMSX), 79 km from the middle of the area, began a volume at 02:09 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 7, 8:35 PM MDTHAIL 13 Nw Polson, MTLARGE QUANTITY OF NICKEL SIZE HAIL THAT CAUSED SIGNIFICANT DAMAGE TO A GREENHOUSE BUSINESS. STRONG WINDS BROKE DECENT SIZE TREE BRANCHES, BUT UNABLE TO ESTIMATE WIND GUSTS.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 28 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Spokane, WA (KOTX), launched 00:00Z, 2.1 hours before the alert went out and 163 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Spokane, WA at 00:00Z on 2022-07-08Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 32 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Spokane, WA at 00:00Z on 2022-07-08The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 20 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
32 J/kg
Mixed-layer CIN
-21 J/kg
Mixed-layer LCL
1365 m above ground
0-6 km bulk shear
42 kt
0-1 km storm-relative helicity
20 m²/s²
0-3 km storm-relative helicity
110 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

554 
WUUS55 KMSO 080207
SVRMSO
MTC047-080300-
/O.NEW.KMSO.SV.W.0019.220708T0207Z-220708T0300Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Missoula MT
807 PM MDT Thu Jul 7 2022

The National Weather Service in Missoula has issued a

* Severe Thunderstorm Warning for...
  Northwestern Lake County in northwestern Montana...

* Until 900 PM MDT.

* At 807 PM MDT, a severe thunderstorm was located near Big Arm, or 8
  miles west of Polson, moving east at 30 mph.

  HAZARD...Golf ball size hail and 60 mph wind gusts.

  SOURCE...Radar indicated.

  IMPACT...People and animals outdoors will be injured. Expect hail 
           damage to roofs, siding, windows, and vehicles. Expect 
           wind damage to roofs, siding, and trees.

* Locations impacted include...
  Polson, Rocky Point, Jette, Kerr, Kings Point, Big Arm and Finley
  Point.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4764 11439 4774 11447 4791 11402 4774 11384
TIME...MOT...LOC 0207Z 251DEG 25KT 4772 11434 

THUNDERSTORM DAMAGE THREAT...CONSIDERABLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$
6 follow-up statements
168 
WWUS55 KMSO 080219
SVSMSO

Severe Weather Statement
National Weather Service Missoula MT
819 PM MDT Thu Jul 7 2022

MTC047-080300-
/O.CON.KMSO.SV.W.0019.000000T0000Z-220708T0300Z/
Lake MT-
819 PM MDT Thu Jul 7 2022

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 900 PM MDT
FOR NORTHWESTERN LAKE COUNTY...

At 819 PM MDT, a severe thunderstorm was located over Rocky Point, or
near Polson, moving east at 30 mph.

HAZARD...Golf ball size hail and 60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...People and animals outdoors will be injured. Expect hail 
         damage to roofs, siding, windows, and vehicles. Expect wind 
         damage to roofs, siding, and trees.

Locations impacted include...
Polson, Rocky Point, Jette, Kerr, Kings Point, Big Arm and Finley
Point.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4766 11428 4777 11438 4791 11402 4774 11384
TIME...MOT...LOC 0219Z 251DEG 25KT 4775 11422 

THUNDERSTORM DAMAGE THREAT...CONSIDERABLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$
445 
WWUS55 KMSO 080225
SVSMSO

Severe Weather Statement
National Weather Service Missoula MT
825 PM MDT Thu Jul 7 2022

MTC047-080300-
/O.CON.KMSO.SV.W.0019.000000T0000Z-220708T0300Z/
Lake MT-
825 PM MDT Thu Jul 7 2022

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 900 PM MDT
FOR NORTH CENTRAL LAKE COUNTY...

At 824 PM MDT, a severe thunderstorm was located over Kings Point, or
near Polson, moving east at 30 mph.

HAZARD...Ping pong ball size hail and 60 mph wind gusts. The storm 
         continues to strengthen and is moving over Flathead Lake. 
         This will be a dangerous storm for anyone on the lake.

SOURCE...Radar indicated.

IMPACT...People and animals outdoors will be injured. Expect hail 
         damage to roofs, siding, windows, and vehicles. Expect wind 
         damage to roofs, siding, and trees.

Locations impacted include...
Polson, Rocky Point, Jette, Kings Point, Big Arm, Kerr and Finley
Point.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4767 11424 4778 11435 4791 11402 4774 11384
TIME...MOT...LOC 0224Z 251DEG 25KT 4776 11417 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.50 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$
847 
WWUS55 KMSO 080231
SVSMSO

Severe Weather Statement
National Weather Service Missoula MT
831 PM MDT Thu Jul 7 2022

MTC047-080300-
/O.CON.KMSO.SV.W.0019.000000T0000Z-220708T0300Z/
Lake MT-
831 PM MDT Thu Jul 7 2022

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 900 PM MDT
FOR NORTH CENTRAL LAKE COUNTY...

At 831 PM MDT, a severe thunderstorm was located over Kings Point, or
near Polson, moving east at 30 mph.

HAZARD...Golf ball size hail and 60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...People and animals outdoors will be injured. Expect hail 
         damage to roofs, siding, windows, and vehicles. Expect wind 
         damage to roofs, siding, and trees.

Locations impacted include...
Polson, Jette, Rocky Point, Kings Point, Big Arm and Finley Point. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4768 11417 4781 11427 4791 11402 4774 11384
TIME...MOT...LOC 0231Z 251DEG 25KT 4778 11409 

THUNDERSTORM DAMAGE THREAT...CONSIDERABLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$
870 
WWUS55 KMSO 080238
SVSMSO

Severe Weather Statement
National Weather Service Missoula MT
838 PM MDT Thu Jul 7 2022

MTC047-080300-
/O.CON.KMSO.SV.W.0019.000000T0000Z-220708T0300Z/
Lake MT-
838 PM MDT Thu Jul 7 2022

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 900 PM MDT
FOR NORTH CENTRAL LAKE COUNTY...

At 838 PM MDT, a severe thunderstorm was located near Kings Point, or
9 miles northeast of Polson, moving east at 30 mph.

HAZARD...Golf ball size hail and 60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...People and animals outdoors will be injured. Expect hail 
         damage to roofs, siding, windows, and vehicles. Expect wind 
         damage to roofs, siding, and trees.

Locations impacted include...
Finley Point.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4773 11410 4784 11415 4791 11402 4774 11384
TIME...MOT...LOC 0238Z 251DEG 25KT 4779 11403 

THUNDERSTORM DAMAGE THREAT...CONSIDERABLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$
242 
WWUS55 KMSO 080245
SVSMSO

Severe Weather Statement
National Weather Service Missoula MT
845 PM MDT Thu Jul 7 2022

MTC047-080300-
/O.CON.KMSO.SV.W.0019.000000T0000Z-220708T0300Z/
Lake MT-
845 PM MDT Thu Jul 7 2022

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 900 PM MDT
FOR NORTHEASTERN LAKE COUNTY...

At 845 PM MDT, a severe thunderstorm was located 9 miles east of
Kings Point, or 12 miles northeast of Polson, moving east at 30 mph.

HAZARD...60 mph wind gusts and half dollar size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

Locations impacted include...
Finley Point.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4775 11405 4782 11409 4789 11400 4774 11384
TIME...MOT...LOC 0245Z 251DEG 25KT 4781 11396 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.25 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$
286 
WWUS55 KMSO 080251
SVSMSO

Severe Weather Statement
National Weather Service Missoula MT
851 PM MDT Thu Jul 7 2022

MTC047-080301-
/O.EXP.KMSO.SV.W.0019.000000T0000Z-220708T0300Z/
Lake MT-
851 PM MDT Thu Jul 7 2022

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN LAKE COUNTY WILL
EXPIRE AT 900 PM MDT...
                
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning will be allowed to expire.

LAT...LON 4775 11405 4782 11409 4789 11400 4774 11384
TIME...MOT...LOC 0251Z 251DEG 25KT 4782 11393 

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Missoula, MT wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 7, 1:08 PM MDT, 6 hours 59 minutes earlier.

Area forecast discussion, Jul 7, 1:08 PM MDT, 6 hours 59 minutes before
Area Forecast Discussion
National Weather Service Missoula MT
108 PM MDT Thu Jul 7 2022

.DISCUSSION...Thunderstorms are in the forecast again today and
tomorrow. The combination of clear skies, a moist air mass, and
southwest flow are the standard ingredients for thunderstorms in
the Northern Rockies, and we have plenty of all of them. Generally,
we expect heavy rain with thunderstorms, but there is a slight
chance that some storms will be severe and produce 1 inch or
larger hail and/or winds 60 mph or more. The severe storm
potential this evening will remain greatest in southwest Montana,
namely Silver Bow county. Central Idaho and the rest of western
Montana can expect heavy rain with thunderstorms, which is a minor
downgrade in the expected intensity of storms compared to
previous forecasts.

Flash flooding is always a concern with thunderstorms with heavy
rain. For this evening, the storms are expected to be moving at
20-35 mph depending on location. This speed will keep them from
lingering too long in one place, which reduces the chances for a
flash flood. However, if storms start "training", which is
when they form one behind the other, then any location that gets
hit multiple times may still see some flash flooding. That is the
main threat we'll be watching for this evening. For Friday, the
thunderstorm situation looks very similar.

For the longer term forecast, the sub-tropical ridge over the
southwest is growing stronger. Early next week, a transitory ridge
will move across the Northern Rockies and become superimposed on
the high pressure centered over the Four Corners region of the US.
This will cause the warmest temperatures of the year so far, with
the best potential for western Montana locations to reach the
100F mark. Ensemble models agree very well on this, so forecast
confidence is high. Some moisture from the Desert Southwest
monsoon may work its way north and cause some thunderstorms over
southwest Montana next week.

But alas, the ridge is only transitory over our region, and
ensembles agree on it breaking down mid to late next week with a
return southwest flow. Naturally, this will bring back the
chances of thunderstorms.

&&

.AVIATION...Showers and thunderstorms are beginning to develop
across portions of Lemhi county and southwest Montana this
afternoon. The convection is anticipated to increase in coverage
and intensity across north central Idaho into west central and
southwest Montana during the remainder of the afternoon and
evening. KBTM and KSMN have the best chance of being impacted by a
thunderstorm until 08/02z. These storms will be capable of
producing heavy rain, hail, and gusty erratic winds. The models
are indicating that KMSO could be impacted by storms between
08/00z to 08/08z. Nocturnal convection appears to linger across
southern Lemhi county. Any places that receive some rain this
afternoon and evening have the potential of developing patchy fog
by Friday morning.

&&

.MSO WATCHES/WARNINGS/ADVISORIES...
MT...None.
ID...None.
&&

In the hours before

Local storm report, Jul 7, 7:30 PM MDT, 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MISSOULA MT
730 PM MDT THU JUL 7 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0715 PM     HAIL             4 ENE STEVENSVILLE      46.53N 114.02W
07/07/2022  E1.00 INCH       RAVALLI            MT   PUBLIC

            SENT IN BY TWITTER.

&&

TAS
Local storm report, Jul 7, 7:31 PM MDT, 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MISSOULA MT
731 PM MDT THU JUL 7 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0720 PM     TSTM WND DMG     4 ENE STEVENSVILLE      46.53N 114.02W
07/07/2022                   RAVALLI            MT   PUBLIC

            STRONG WINDS CAUSING POWER OUTAGE AND A
            BROKEN COTTONWOOD TREE.

&&

TAS
Local storm report, Jul 7, 7:32 PM MDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MISSOULA MT
732 PM MDT THU JUL 7 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0715 PM     HAIL             2 NE CHARLO             47.46N 114.14W
07/07/2022  E1.00 INCH       LAKE               MT   PUBLIC

            PICTURE SENT IN BY TWITTER.

&&

TAS
Local storm report, Jul 7, 7:37 PM MDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MISSOULA MT
737 PM MDT THU JUL 7 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0725 PM     HAIL             4 E FLORENCE            46.64N 113.99W
07/07/2022  E1.00 INCH       RAVALLI            MT   PUBLIC

&&

TAS
Special weather statement, Jul 7, 7:50 PM MDT, 17 minutes before
Special Weather Statement
National Weather Service Missoula MT
750 PM MDT Thu Jul 7 2022

MTZ001>003-080230-
Flathead/Mission Valleys MT-West Glacier Region MT-
Kootenai/Cabinet Region MT-
750 PM MDT Thu Jul 7 2022

...A strong thunderstorm will impact portions of north central Lake
and central Flathead Counties through 830 PM MDT...

At 750 PM MDT, Doppler radar was tracking a strong thunderstorm near
Bigfork, or 11 miles south of Kalispell, moving northeast at 20 mph.

HAZARD...Winds in excess of 30 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Woods Bay, Bigfork, Creston, Somers and Lakeside.

This includes the following highways...
 Highway 83 between mile markers 83 and 90.
 Highway 93 between mile markers 93 and 108.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 4794 11416 4805 11438 4828 11418 4813 11386
TIME...MOT...LOC 0150Z 216DEG 19KT 4806 11421

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...30 MPH
Special weather statement, Jul 7, 7:52 PM MDT, 15 minutes before
Special Weather Statement
National Weather Service Missoula MT
752 PM MDT Thu Jul 7 2022

MTZ005-006-043-080230-
Bitterroot/Sapphire Mountains MT-Missoula/Bitterroot Valleys MT-
Potomac/Seeley Lake Region MT-
752 PM MDT Thu Jul 7 2022

...A strong thunderstorm will impact portions of south central
Missoula County through 830 PM MDT...

At 752 PM MDT, Doppler radar was tracking a strong thunderstorm over
East Missoula, or near Missoula, moving northeast at 10 mph.

HAZARD...Winds in excess of 40 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Missoula, Bonner-West Riverside and East Missoula.

This includes the following highways...
 Interstate 90 between mile markers 100 and 109.
 Highway 93 S between mile markers 89 and 94.
 Highway 200 near mile marker 0.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 4675 11395 4685 11412 4695 11404 4689 11386
TIME...MOT...LOC 0152Z 203DEG 10KT 4685 11397

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH

The office that day

Everything else NWS Missoula, MT issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 7, 6:22 PM MDTSpecial Weather StatementMSORavalli38 min
Jul 7, 6:24 PM MDTSpecial Weather StatementMSOMissoula36 min
Jul 7, 6:35 PM MDTSpecial Weather StatementMSOMissoula25 min
Jul 7, 6:51 PM MDTSpecial Weather StatementMSOGranite24 min
Jul 7, 6:57 PM MDTSevere Thunderstorm WarningMSOGranite, Ravalli33 min
Jul 7, 7:01 PM MDTSevere Thunderstorm WarningMSOGranite, Powell29 min
Jul 7, 7:06 PM MDTSpecial Weather StatementMSOLake24 min
Jul 7, 7:16 PM MDTSevere Thunderstorm Warning Considerable damage threatMSOGranite, Missoula, Ravalli44 min
Jul 7, 7:41 PM MDTSevere Thunderstorm Warning Considerable damage threatMSOFlathead, Lake, Sanders34 min
Jul 7, 7:50 PM MDTSpecial Weather StatementMSOFlathead40 min
Jul 7, 7:52 PM MDTSpecial Weather StatementMSOMissoula38 min
Jul 7, 7:55 PM MDTSevere Thunderstorm WarningMSOFlathead, Lake50 min
Jul 7, 7:56 PM MDTSevere Thunderstorm Warning Considerable damage threatMSOFlathead, Lake, Sanders49 min
Jul 7, 8:09 PM MDTSpecial Weather StatementMSOLake36 min
Jul 7, 8:12 PM MDTAreal Flood AdvisoryMSOMissoula73 min
Jul 7, 8:18 PM MDTSpecial Weather StatementMSOMissoula27 min
Jul 7, 8:33 PM MDTSevere Thunderstorm WarningMSOMissoula32 min
Jul 7, 8:41 PM MDTAreal Flood AdvisoryMSOLake113 min
Jul 7, 8:51 PM MDTSevere Thunderstorm WarningMSOFlathead, Lake24 min
Jul 7, 9:02 PM MDTSevere Thunderstorm Warning Considerable damage threatMSOLake28 min
Jul 7, 9:12 PM MDTSevere Thunderstorm WarningMSOFlathead33 min
Jul 7, 9:25 PM MDTSevere Thunderstorm Warning Considerable damage threatMSOFlathead, Lake50 min
Jul 7, 9:35 PM MDTSevere Thunderstorm Warning Considerable damage threatMSOFlathead25 min
Jul 7, 9:45 PM MDTSpecial Weather StatementMSOMissoula30 min
Jul 7, 10:50 PM MDTSpecial Weather StatementMSOLake25 min
Jul 7, 11:24 PM MDTSpecial Weather StatementMSOLake51 min
Jul 8, 1:04 AM MDTSpecial Weather StatementMSOMissoula41 min
Jul 8, 1:43 AM MDTSpecial Weather StatementMSOLake47 min
Jul 8, 1:49 AM MDTSevere Thunderstorm WarningMSOLake26 min
Jul 8, 2:34 PM MDTSpecial Weather StatementMSORavalli26 min
Jul 8, 2:49 PM MDTSevere Thunderstorm WarningMSORavalli26 min
Jul 8, 2:50 PM MDTSpecial Weather StatementMSORavalli40 min
Jul 8, 3:12 PM MDTSpecial Weather StatementMSOMissoula33 min
Jul 8, 3:18 PM MDTSevere Thunderstorm WarningMSOMineral, Missoula27 min
Jul 8, 3:23 PM MDTSpecial Weather StatementMSOGranite37 min
Jul 8, 3:33 PM MDTSevere Thunderstorm Warning Considerable damage threatMSOMissoula42 min
Jul 8, 3:55 PM MDTSevere Thunderstorm WarningMSOLake, Sanders24 min
Jul 8, 4:04 PM MDTSpecial Weather StatementMSOGranite26 min
Jul 8, 4:12 PM MDTSevere Thunderstorm WarningMSOLake26 min
Jul 8, 4:16 PM MDTSevere Thunderstorm WarningMSOMissoula33 min
Jul 8, 4:37 PM MDTSevere Thunderstorm WarningMSOLake23 min

Nearby

Severe Thunderstorm Warnings in Montana, 2022Every severe thunderstorm warning in 2022

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.